me and december 08

this is me.

this is me with the raw stomach inside and a cloudy make-no-sense kind of attitude.

sober.

i started a new medication on tuesday night and it put me right to sleep. i only woke up two or three times and felt just a bit drowsy wednesday morning. by the time i made it to work and had been there for about an hour i was running out of there and sobbing uncontrollably in my car for ten minutes before i could drive home and i made a sandwich and passed out on the recliner and had the most uncomfortably frightening nap ever and i’m pretty sure i didn’t even remember the previous hour or two and i just couldn’t shake that feeling where everything seems doomed–DOOMED. sad and doomed and completely lacking in love.

last night i took it again and today i was able to stay at work. but i do feel strange. like i don’t belong anywhere. i don’t belong with the normals, i don’t belong with the crazies. i don’t belong in the forest or walking on the beach or scaling a mountain. it’s a special kind of loneliness i feel now.

i need these feelings to go away if i plan to stay on this medication. it’s such a mean prank to play on someone who is already so fragile and who has a growing dependence on antacids and 7-up and silence. the border line is so obvious.

i may not mind to just try and pull my brain out through my ears.

i hate to say that i might need a fucking hug.

woozy woozy.

Advertisements

~ by alltheavenueslookugly on 2011/12/08.

4 Responses to “me and december 08”

  1. I’ve experienced that super sedation from seroquel and risperidone. It’s not a fun side effect by any means. Haven’t experienced the loneliness. I hope that goes away quickly for you. I’ve experienced it without meds and it gets to be the worst. I wish you all the best.

    • thanks, james. i really appreciate it. i’ve been on both of those medications and experienced the same thing. i have realized that sometimes it is hard to tell the difference between feelings that the meds cause and those that are caused by the disorder. it makes finding those good meds a challenge. take care.

  2. will a virtual hug do? Sorry this new med is playing these awful tricks on you. How long will you have to possibly experience these side effects before your dr.’s decided to keep you on it or take you off of it. I hope it’s not too long as what you’re writing about here sounds really scary.

    • thank you. virtual hugs are always awesome. 🙂 i am going to stick with it up through next week. hopefully the kinks will be worked out by then. if it gets any worse i will have to stop it, but for right now…it’s tolerable. scary as shit, but tolerable.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: